# SDR FDEA201007232649

- Difficulty date: July 23, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 86,629 hours, 35,220 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1074503
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT LT WING (TELESCOPIC DUCT) L/E UPPER SKIN.  EXISTING REPAIR FOUND AT LT WING (TELESCOPIC DUCT) L/E UPPER SKIN EVALUATED AND FOUND NOT IAW ANY SRM REPAIR SCHEME.  EXISTING REPAIR REMOVED AND NEW REPAIR CARRIED OUT IAW EA8-5710-138589.   REPAIR IS CLASSIFIED MAJOR IAW GMM 6-2-100, REV 110.
